my name is adri. I have one child I had her on aug 3 of 2012. I took the depo shot a day after having her.i took the shot three times and it had my period irregular so I switched to the pills ortho-tyrclclen (idk if spelling is correct). I have been off the pills for two and half months, before I got off them my period had gotten back regular. I havent taking any birth control since march and I haven't seen a period since then and its may, is it possible that I can be pregnant?
Of course it is possible if you have not been using birth control for two and a half months and you are having unprotected sex. You do not have to have regular periods to get pregnant! Did they not tell you that it is normal to have irregular periods when using Depo Provera? As long as you are consistent in getting your shots on time, you are protected. Many women stop having periods altogether when they have been on Depo-Provera for a few months and many women find this effect enjoyable. This is normal and expected. When you switched back to pills, if you had kept on taking them, your periods would have returned once the Depo-Provera was out of your system. I'm not sure why you chose to stop and it seems to me that they didnt educate you very well about what was normal and expected as side effects. It doesnt hurt you to have no period or irregular periods. They do straighten out in time if you stick to one birth control method. By stopping and using nothing, you have increased the risk of getting pregnant. If your periods were regular then they stopped in March, it is likely that you are pregnant again. You need to see your gynecologist!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2010 • 1 answer
Posted 17 May 2014 • 1 answer
Posted 26 Dec 2014 • 1 answer
Posted 8 Aug 2015 • 1 answer
Posted 24 Dec 2015 • 1 answer